# SDR VNAA2015062200025

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 25,643 hours, 25,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TO THE LT OF STR 27 AND INTERCOSTAL AT STR 26R FWD OF AVIONICS BAY DOOR HAVE PITTING AND FILIFORM CORROSION.  R & R INTERCOSTAL ON STR 26R AND INTERCOSTAL LEFT OF STR 27L BETWEEN FS 349 AND FS 364 IAW SRM.
